Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BadAcne911

Acne is getting worse day by day.

I'm getting alot of new whiteheads every single day....

I have tried 10% benzoyl peroxide and it doesn't seem to help.

I apply aloe vera to my face a couple times a day ( seems to get rid of redness ).

My whiteheads tend to bleed very easily also when I am washing my face.

Please help!

Share this post


Link to post
Share on other sites

Perhaps using such a high concentration of BP is causing your skin to be irritated.

Maybe try using a lower amount, such as 2.5% and see what happens.

As for your white heads bleeding when washing your face, I know exactly what you mean. Try to be more gentle when washing your face to avoid that from happening.

Edited by dmb41

Share this post


Link to post
Share on other sites
Guest Timehealsall

whiteheads bleeding when washing face?? uhh, that could cause scarring, be more gentle imo

Share this post


Link to post
Share on other sites

yeah I think I will need to go see the dermatologist or family doc for some accutane.

I am going tommorow.

I am using aloe vera often because I believe it prevents scarring?

Share this post


Link to post
Share on other sites
Guest Timehealsall

Are you sure you want to go the accutane route right away?

are you using 100 percent pure aloe vera gel? if not, which aloe vera gel are you using?

I dont know about preventing actual indented scarring, but i am sure it wont hurt

can we see a photo of your acne?

Share this post


Link to post
Share on other sites
Guest Timehealsall

yea thats 100 percent aloe vera. keep using that

Share this post


Link to post
Share on other sites

dude, time is gold, the more time you have acne the more scarring you get. Go to the derm, i recommend to take accutane it isnt aaaas bad after all.

Share this post


Link to post
Share on other sites
Guest Timehealsall

dude, time is gold, the more time you have acne the more scarring you get. Go to the derm, i recommend to take accutane it isnt aaaas bad after all.

have you yourself taken accutane? some dermatologists actually refuse to give accutane to patients. So the o.p. might not be able to get it.

Share this post


Link to post
Share on other sites

Hey,

I think the majority of your acne is caused by irritation. 10% BP is doing more harm than good, and your bleeding whiteheads are a good indication that you aren't being gentle enough with your skin.

Have you tried the acne.org regimen? If you haven't, you should head over to that section for some advice on starting it. I think this would be a better route to take first rather than accutane.

Share this post


Link to post
Share on other sites
Guest Timehealsall

he said he HAS used 10 percent bp. i dont think he does anymore

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×